# SDR AALA201802139021

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 10,809 hours, 3,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CYLINDER PRESSURE LOW AT THE L4 DOOR.   MAINTENANCE CHARGED THE BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
